Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

How much high blood pressure medicine are you taking?What are the side effects you don't like?Do you get decreased sexual desire?

I'm taking about 80 mg. of this awful stuff,the only set back is a decrease in my orgasisms,I can feel it a little bit but it's awful,it makes you feel like a robot.

 
countingsparows

Asked by countingsparows at 11:14 PM on Jun. 26, 2009 in Health

Level 8 (224 Credits)
This question is closed.
Answers (4)
  • I have HBP & it's very difficult for me to get excited, wet and to have an orgasm plus SO has HBP too and can't stay hard and can't have an orgasm. We're two peas in a pod and we have to work around it!
    admckenzie

    Answer by admckenzie at 11:20 PM on Jun. 26, 2009

  • i take 160 mg 2 times a day. My sexual desire has gone through the roof while on it.... I also have more energy on it and seem to get more done
    Pooky_mommy

    Answer by Pooky_mommy at 11:17 PM on Jun. 26, 2009

  • Wow,that's baazar, I want what your taking,what is it?
    countingsparows

    Answer by countingsparows at 11:21 PM on Jun. 26, 2009

  • Mine kinda relaxes me and it feels like it has a anti-depressant in it, anyone have this experience? But still want to know what yours are.
    countingsparows

    Answer by countingsparows at 11:25 PM on Jun. 26, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN